# SDR SWAA2025052875050

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8784Q
- Make and model: Boeing 737-8
- Aircraft serial: 67757
- Aircraft time: 8,631 hours, 4,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Detached
- Location: Zone 800 Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE COVER CAME OFF.<[01] CKED LT & RT AFT ENTRY DOOR SLIDE COVERS REF. S.I.P. COVERS ATTACH. AS REQ.
